# SDR JR2R2011060300233

- Difficulty date: June 4, 2011
- Submitted: June 4, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 36,610 hours, 38,588 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 85520004
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR SPRING TAB T/E DAMAGED.
